Hi and to the team. It is sad but true that some medications can cause weight gain. I'm glad you are done with your course of treatment and can now get down to ridding yourself of those unwanted pounds. .
Hi my name is Pat. I have put on pounds the last couple of years. I'm one of those women who had to battle breast cancer and one of the side effects to the sort of treatment I underwent was weight gain. I'm done with Chemo and Radiation but now I'm a chunky granny. My goal is to wear a size 10 again. Much luck to all of us.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.